MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; GLENOPSHERE DIA. 36MM

LIMACORPORATE S.P.A SMR SHOULDER; GLENOPSHERE DIA. 36MM
Model Number 1374.09.111
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to instability.Previous surgery was a reverse total shoulder arthroplasty for a fracture, at unknown date.No complete information regarding original implant has been provided either.Patient developed shoulder laxity after previous surgery and needed revision of the implant.Surgeon replaced pre-existing components with new lateralized +4mm connector (part number 1374.15.315), eccentrical glenosphere 36mm (part number 1376.09.031), reverse humeral body (part number 1351.15.010) and reverse liner +6mm (part number 1360.50.820).Surgery was completed as intended.Patient is female, date of birth (b)(6) 1952.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR SHOULDER
Common Device Name
GLENOPSHERE DIA. 36MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24159385
Report Number3008021110-2026-00020
Device Sequence Number18392617
Product Code KWS
UDI-Device Identifier08033390272230
UDI-Public8033390272230
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.111
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown